MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® URETHRAL CATHETER
Model Number 802416
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that some of the catheters were of different size from the others.Per investigator notification on (b)(6) 2021 during evaluation, it was found that the catheter was found to be having incorrect (b)(6) size.
 
Event or Problem Description
It was reported that some of the catheters were of different size from the others.Per investigator notification on 02apr2021 during evaluation, it was found that the catheter was found to be having incorrect french size.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.One sample was confirmed to exhibit the reported failure.50 red rubber urethral catheters unopened in original packaging were returned.No obvious defects were seen (gross visual evaluation).The catheters were inspected to determine the french size.The lot ngdv0112 catheter was found to be a french size 18 using the french gage.Product does not meet specification per which states "french size specification is ±1 french size".A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as the reported event is confirmed as manufacturing related.The actual/suspected device was inspected.

Brand Name
BARDIA® URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key11724423
Report Number1018233-2021-02376
Device Sequence Number14280195
Product Code KOD
UDI-Device Identifier00801741018367
UDI-Public(01)00801741018367
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number802416
Device Catalogue Number802416
Device Lot NumberNGDV0112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale